# SDR CA110606003

- Difficulty date: May 16, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

TAKE OFF WAS ABORTED DUE TO THE ENGINE NOT PRODUCING REQUIRED TORQUE.  TWO PREVIOUS SIMILAR EVENTS HAD OCCURRED FOR WHICH TROUBLESHOOTING HAD NOT IDENTIFIED THE PROBLEM.  THE ACFT WAS RETURNED TO SERVICE SINCE FURTHER TROUBLESHOOTING DID NOT FIND ANYTHING. MFG HAS RECOMMENDED PRECAUTIONARY REPLACEMENT OF THE FUEL CONTROL, OVERSPEED GOVERNOR AND ELECTRONIC ENGINE CONTROL.
